| Model Number |
9535-45 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred frequently between 8/28/2026 and 8/31/2026.The sensor was inserted into an off-label insertion site, on (b)(6) 2026.Data was provided for investigation.The allegation was confirmed due to the finding of inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred rarely within the investigation window.The probable cause of the inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter could not be determined.The reported glucose values fall within the d zone of the parkes error grid.The data investigation found a difference in values that fall within the b zone of the parkes error grid.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).